Phentramine / Phentermine – Is there a Diet Pill Acne Connection?

Both of these pills contain caffeine, a central nervous stimulant that is often associated with insomnia, increased cortisol production, and sun sensitivity. With this array of side effects, it’s a safe bet that acne prone individuals are likely to experience aggravation of their existing acne and possibly altogether new acne. If you experience acne breakouts while taking phentermine, experiment with taking the product earlier in the day, getting appropriate amounts of sunlight, and supplementing Vitamin B complex and Boron. There is a chance that the acne outbreaks can be stopped without giving up diet pills altogether.

Do you have experience with this diet pill? If so, tell us about it below.

4 Replies to “Phentramine / Phentermine – Is there a Diet Pill Acne Connection?”

  1. I already had moderate acne when I started taking phentermine. After 3 months I have severe cystic acne. I also have sores on my scalp that are painful. In addition to those side effects, I can’t stop picking at my skin. I have sores or scabs all over my body. On the upside, I’ve lost 20 pounds. I know two girls also on the same medication. Neither one has had the same side effects I’ve had.

  2. This is my second time taking Phentermine.
    I started taking it again because I had gained a lot of
    Wait, sadly it doesn’t make me feel as energetic as it did before.
    The first time, i had bad breakouts all over, they were big and scarred my face!
    This time its been a month on phentermine and
    I am already breaking out horribly.
    I need to lose the weight l, but cant take this!
    My doctor said she has no idea why i would
    Be breaking out like this, and never heard of such a thing… Phentermine can definitely cause horrible nasty breakouts!
    I need a way to stop the breakouts without stopping the pull 🙁

  3. I’ve been on phentermine for a month now I’ve lost 15 pounds which is awesome. However my skin is so full of whiteheads and blackheads, that I’m embarrassed to go out. I’m drinking a lot of water & I feel OK. But it’s really wrecking my skin. I’m going to be on it for two more months I don’t know how I can bear what it’s done to my face. I’m determined to lose the weight but I feel like a teenager going through puberty with all this acne and it’s disgusting

  4. I lasered my face to prevent acne before starting phentermine. My face did not break out but my back totally broke out with cystic acne. Then i stopped phentermine after 25 lb weight loss. My acne faded yet didnt disappear. When i started phentermine again i lost an additional 10lbs on top of the 25 lbs i had already lost. And the acne came back horribly on my back red amd sticking out from my shoulders to butt. It was definitely inflamed by the phe termine

Leave a Reply

Your email address will not be published.